# SDR IPXA11564071

- Difficulty date: December 28, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, NR1 ENG OTBD COMPRESSOR ROD SUPPORT BRACKET IS CRACKED.     REMOVED NR1 ENG OTBD COMPRESSION ROD SUPPORT BRACKET AND INSTALLED NEW BRACKET IAW SPM 70-51-00-400-000, AMM 70-51-00-2.
